July  2022, 27(7): 3811-3829. doi: 10.3934/dcdsb.2021207

Stabilization for hybrid stochastic differential equations driven by Lévy noise via periodically intermittent control

Department of Mathematics, Anhui Normal University, Wuhu 241000, China

* Corresponding author: Yong Ren

Received  February 2020 Revised  July 2021 Published  July 2022 Early access  August 2021

Fund Project: This work is supported by the NNSF of China (11871076)

In this work, the issue of stabilization for a class of continuous-time hybrid stochastic systems with Lévy noise (HLSDEs, in short) is explored by using periodic intermittent control. As for the unstable HLSDEs, we design a periodic intermittent controller. The main idea is to compare the controlled system with a stabilized one with a periodic intermittent drift coefficient, which enables us to use the existing stability results on the HLSDEs. An illustrative example is proposed to show the feasibility of the obtained result.

Citation: Yong Ren, Qi Zhang. Stabilization for hybrid stochastic differential equations driven by Lévy noise via periodically intermittent control. Discrete and Continuous Dynamical Systems - B, 2022, 27 (7) : 3811-3829. doi: 10.3934/dcdsb.2021207
References:
[1]

K. Ding, Q. Zhu and H. Li, A generalized system approach to intermittent nonfragile control of stochastic neutral time-varying delay systems, IEEE Transactions on Systems, Man, and Cybernetics: Systems, on line, (2020). doi: 10.1109/TSMC.2020.2965091.

[2]

M. Li and F. Deng, Almost sure stability with general decay rate of neutral stochastic delayed hybrid systems with Lévy noise, Nonlinear Anal. Hybrid Syst., 24 (2017), 171-185.  doi: 10.1016/j.nahs.2017.01.001.

[3]

C. LiuX. XunQ. Zhang and Y. Li, Dynamical analysis and optimal control in a hybrid stochastic double delayed bioeconomic system with impulsive contaminants emission and Lévy jumps, Appl. Math. Comput., 352 (2019), 99-118.  doi: 10.1016/j.amc.2019.01.045.

[4]

D. LiuW. Wang and J. L. Menaldi, Almost sure asymptotic stabilization of differential equations with time-varying delay by Lévy noise, Nonlinear Dynamics, 79 (2015), 163-172.  doi: 10.1007/s11071-014-1653-1.

[5]

M. Liu and Y. Zhu, Stationary distribution and ergodicity of a stochastic hybrid competition model with Lévy jumps, Nonlinear Anal. Hybrid Syst., 30 (2018), 225-239.  doi: 10.1016/j.nahs.2018.05.002.

[6]

X. Mao, Stabilization of continuous-time hybrid stochastic differential equations by discrete-time feedback control, Automatica J. IFAC, 49 (2013), 3677-3681.  doi: 10.1016/j.automatica.2013.09.005.

[7]

X. MaoJ. Lam and L. Huang, Stabilisation of hybrid stochastic differential equations by delay feedback control, Systems Control Lett., 57 (2008), 927-935.  doi: 10.1016/j.sysconle.2008.05.002.

[8]

X. MaoG. G Yin and C. Yuan, Stabilization and destabilization of hybrid systems of stochastic differential equations, Automatica J. IFAC, 43 (2007), 264-273.  doi: 10.1016/j.automatica.2006.09.006.

[9]

Q. QiuW. LiuL. Hu and J. Lu, Stabilisation of hybrid stochastic systems under disrete observation and sample delay, Control. Theorey Appl., 33 (2016), 1023-1030.  doi: 10.7641/CTA.2016.50995.

[10]

J. Shao, Stabilization of regime-switching processes by feedback control based on discrete time state observations, SIAM J. Control Optim., 55 (2017), 724-740.  doi: 10.1137/16M1066336.

[11]

F. WuX. Mao and S. Hu, Stochastic suppression and stabilization of functional differential equations, Systems Control Lett., 59 (2010), 745-753.  doi: 10.1016/j.sysconle.2010.08.011.

[12]

Y. Wu, S. Zhuang and W. Li, Periodically intermittent discrete observation control for synchronization of the general stochastic complex network, Automatica J. IFAC, 110 (2019), 108591, 11 pp. doi: 10.1016/j.automatica.2019.108591.

[13]

Y. XuH. Zhou and W. Li, Stabilisation of stochastic delayed systems with Lévy noise on networks via periodically intermittent control, Internat. J. Control, 93 (2020), 505-518.  doi: 10.1080/00207179.2018.1479538.

[14]

W. Yin and J. Cao, Almost sure exponential stabilization and suppression by periodically intermittent stochastic perturbation with jumps, Discrete Contin. Dyn. Syst. Ser. B, 25 (2020), 4493-4513.  doi: 10.3934/dcdsb.2020109.

[15]

W. YinJ. CaoY. Ren and G. Zheng, Improved results on stabilization of $G$-SDEs by feedback control based on discrete-time observations, SIAM J. Control Optim., 59 (2021), 1927-1950.  doi: 10.1137/20M1311028.

[16]

S. YouW. LiuJ. LuX. Mao and Q. Qiu, Stabilization of hybrid systems by feedback control based on discrete-time state observations, SIAM J. Control Optim., 53 (2015), 905-925.  doi: 10.1137/140985779.

[17]

W. ZhouJ. YangX. YangA. DaiH. Liu and J. Fang, $p$th Moment exponential stability of stochastic delayed hybrid systems with Lévy noise, Appl. Math. Model., 39 (2015), 5650-5658.  doi: 10.1016/j.apm.2015.01.025.

[18]

Q. Zhu, Asymptotic stability in the $p$th moment for stochastic differential equations with Lévy noise, J. Math. Anal. Appl., 416 (2014), 126-142.  doi: 10.1016/j.jmaa.2014.02.016.

[19]

Q. Zhu, Razumikhin-type theorem for stochastic functional differential equations with Lêvy noise and Markov switching, Internat. J. Control, 90 (2017), 1703-1712.  doi: 10.1080/00207179.2016.1219069.

[20]

Q. Zhu, Stability analysis of stochastic delay differential equations with Lévy noise, Systems Control Lett., 118 (2018), 62-68.  doi: 10.1016/j.sysconle.2018.05.015.

[21]

X. ZongF. WuG. Yin and Z. Jin, Almost sure and $p$th-moment stability and stabilization of regime-switching jump diffusion systems, SIAM J. Control Optim., 52 (2014), 2595-2622.  doi: 10.1137/14095251X.

show all references

References:
[1]

K. Ding, Q. Zhu and H. Li, A generalized system approach to intermittent nonfragile control of stochastic neutral time-varying delay systems, IEEE Transactions on Systems, Man, and Cybernetics: Systems, on line, (2020). doi: 10.1109/TSMC.2020.2965091.

[2]

M. Li and F. Deng, Almost sure stability with general decay rate of neutral stochastic delayed hybrid systems with Lévy noise, Nonlinear Anal. Hybrid Syst., 24 (2017), 171-185.  doi: 10.1016/j.nahs.2017.01.001.

[3]

C. LiuX. XunQ. Zhang and Y. Li, Dynamical analysis and optimal control in a hybrid stochastic double delayed bioeconomic system with impulsive contaminants emission and Lévy jumps, Appl. Math. Comput., 352 (2019), 99-118.  doi: 10.1016/j.amc.2019.01.045.

[4]

D. LiuW. Wang and J. L. Menaldi, Almost sure asymptotic stabilization of differential equations with time-varying delay by Lévy noise, Nonlinear Dynamics, 79 (2015), 163-172.  doi: 10.1007/s11071-014-1653-1.

[5]

M. Liu and Y. Zhu, Stationary distribution and ergodicity of a stochastic hybrid competition model with Lévy jumps, Nonlinear Anal. Hybrid Syst., 30 (2018), 225-239.  doi: 10.1016/j.nahs.2018.05.002.

[6]

X. Mao, Stabilization of continuous-time hybrid stochastic differential equations by discrete-time feedback control, Automatica J. IFAC, 49 (2013), 3677-3681.  doi: 10.1016/j.automatica.2013.09.005.

[7]

X. MaoJ. Lam and L. Huang, Stabilisation of hybrid stochastic differential equations by delay feedback control, Systems Control Lett., 57 (2008), 927-935.  doi: 10.1016/j.sysconle.2008.05.002.

[8]

X. MaoG. G Yin and C. Yuan, Stabilization and destabilization of hybrid systems of stochastic differential equations, Automatica J. IFAC, 43 (2007), 264-273.  doi: 10.1016/j.automatica.2006.09.006.

[9]

Q. QiuW. LiuL. Hu and J. Lu, Stabilisation of hybrid stochastic systems under disrete observation and sample delay, Control. Theorey Appl., 33 (2016), 1023-1030.  doi: 10.7641/CTA.2016.50995.

[10]

J. Shao, Stabilization of regime-switching processes by feedback control based on discrete time state observations, SIAM J. Control Optim., 55 (2017), 724-740.  doi: 10.1137/16M1066336.

[11]

F. WuX. Mao and S. Hu, Stochastic suppression and stabilization of functional differential equations, Systems Control Lett., 59 (2010), 745-753.  doi: 10.1016/j.sysconle.2010.08.011.

[12]

Y. Wu, S. Zhuang and W. Li, Periodically intermittent discrete observation control for synchronization of the general stochastic complex network, Automatica J. IFAC, 110 (2019), 108591, 11 pp. doi: 10.1016/j.automatica.2019.108591.

[13]

Y. XuH. Zhou and W. Li, Stabilisation of stochastic delayed systems with Lévy noise on networks via periodically intermittent control, Internat. J. Control, 93 (2020), 505-518.  doi: 10.1080/00207179.2018.1479538.

[14]

W. Yin and J. Cao, Almost sure exponential stabilization and suppression by periodically intermittent stochastic perturbation with jumps, Discrete Contin. Dyn. Syst. Ser. B, 25 (2020), 4493-4513.  doi: 10.3934/dcdsb.2020109.

[15]

W. YinJ. CaoY. Ren and G. Zheng, Improved results on stabilization of $G$-SDEs by feedback control based on discrete-time observations, SIAM J. Control Optim., 59 (2021), 1927-1950.  doi: 10.1137/20M1311028.

[16]

S. YouW. LiuJ. LuX. Mao and Q. Qiu, Stabilization of hybrid systems by feedback control based on discrete-time state observations, SIAM J. Control Optim., 53 (2015), 905-925.  doi: 10.1137/140985779.

[17]

W. ZhouJ. YangX. YangA. DaiH. Liu and J. Fang, $p$th Moment exponential stability of stochastic delayed hybrid systems with Lévy noise, Appl. Math. Model., 39 (2015), 5650-5658.  doi: 10.1016/j.apm.2015.01.025.

[18]

Q. Zhu, Asymptotic stability in the $p$th moment for stochastic differential equations with Lévy noise, J. Math. Anal. Appl., 416 (2014), 126-142.  doi: 10.1016/j.jmaa.2014.02.016.

[19]

Q. Zhu, Razumikhin-type theorem for stochastic functional differential equations with Lêvy noise and Markov switching, Internat. J. Control, 90 (2017), 1703-1712.  doi: 10.1080/00207179.2016.1219069.

[20]

Q. Zhu, Stability analysis of stochastic delay differential equations with Lévy noise, Systems Control Lett., 118 (2018), 62-68.  doi: 10.1016/j.sysconle.2018.05.015.

[21]

X. ZongF. WuG. Yin and Z. Jin, Almost sure and $p$th-moment stability and stabilization of regime-switching jump diffusion systems, SIAM J. Control Optim., 52 (2014), 2595-2622.  doi: 10.1137/14095251X.

Figure 1.  The paths of the solution $ Y(s) $ to the system (39) for state 1
Figure 2.  The paths of the solution $ Y(s) $ to the system (40) for state 1
Figure 3.  The paths of the solution $ Y(s) $ to the system (39) for state 2
Figure 4.  The paths of the solution $ Y(s) $ to the system (40) for state 2
[1]

Peng Cui, Hongguo Zhao, Jun-e Feng. State estimation for discrete linear systems with observation time-delayed noise. Journal of Industrial and Management Optimization, 2011, 7 (1) : 79-85. doi: 10.3934/jimo.2011.7.79

[2]

Guangjun Shen, Xueying Wu, Xiuwei Yin. Stabilization of stochastic differential equations driven by G-Lévy process with discrete-time feedback control. Discrete and Continuous Dynamical Systems - B, 2021, 26 (2) : 755-774. doi: 10.3934/dcdsb.2020133

[3]

Wensheng Yin, Jinde Cao. Almost sure exponential stabilization and suppression by periodically intermittent stochastic perturbation with jumps. Discrete and Continuous Dynamical Systems - B, 2020, 25 (11) : 4493-4513. doi: 10.3934/dcdsb.2020109

[4]

Badr-eddine Berrhazi, Mohamed El Fatini, Tomás Caraballo, Roger Pettersson. A stochastic SIRI epidemic model with Lévy noise. Discrete and Continuous Dynamical Systems - B, 2018, 23 (6) : 2415-2431. doi: 10.3934/dcdsb.2018057

[5]

Shaohong Fang, Jing Huang, Jinying Ma. Stabilization of a discrete-time system via nonlinear impulsive control. Discrete and Continuous Dynamical Systems - S, 2020, 13 (6) : 1803-1811. doi: 10.3934/dcdss.2020106

[6]

Wei Mao, Yanan Jiang, Liangjian Hu, Xuerong Mao. Stabilization by intermittent control for hybrid stochastic differential delay equations. Discrete and Continuous Dynamical Systems - B, 2022, 27 (1) : 569-581. doi: 10.3934/dcdsb.2021055

[7]

Adam Andersson, Felix Lindner. Malliavin regularity and weak approximation of semilinear SPDEs with Lévy noise. Discrete and Continuous Dynamical Systems - B, 2019, 24 (8) : 4271-4294. doi: 10.3934/dcdsb.2019081

[8]

Xiangjun Wang, Jianghui Wen, Jianping Li, Jinqiao Duan. Impact of $\alpha$-stable Lévy noise on the Stommel model for the thermohaline circulation. Discrete and Continuous Dynamical Systems - B, 2012, 17 (5) : 1575-1584. doi: 10.3934/dcdsb.2012.17.1575

[9]

Tomasz Kosmala, Markus Riedle. Variational solutions of stochastic partial differential equations with cylindrical Lévy noise. Discrete and Continuous Dynamical Systems - B, 2021, 26 (6) : 2879-2898. doi: 10.3934/dcdsb.2020209

[10]

Kexue Li, Jigen Peng, Junxiong Jia. Explosive solutions of parabolic stochastic partial differential equations with lévy noise. Discrete and Continuous Dynamical Systems, 2017, 37 (10) : 5105-5125. doi: 10.3934/dcds.2017221

[11]

Chaman Kumar, Sotirios Sabanis. On tamed milstein schemes of SDEs driven by Lévy noise. Discrete and Continuous Dynamical Systems - B, 2017, 22 (2) : 421-463. doi: 10.3934/dcdsb.2017020

[12]

Justin Cyr, Phuong Nguyen, Sisi Tang, Roger Temam. Review of local and global existence results for stochastic pdes with Lévy noise. Discrete and Continuous Dynamical Systems, 2020, 40 (10) : 5639-5710. doi: 10.3934/dcds.2020241

[13]

Justin Cyr, Phuong Nguyen, Roger Temam. Stochastic one layer shallow water equations with Lévy noise. Discrete and Continuous Dynamical Systems - B, 2019, 24 (8) : 3765-3818. doi: 10.3934/dcdsb.2018331

[14]

Ran Dong, Xuerong Mao. Asymptotic stabilization of continuous-time periodic stochastic systems by feedback control based on periodic discrete-time observations. Mathematical Control and Related Fields, 2020, 10 (4) : 715-734. doi: 10.3934/mcrf.2020017

[15]

Elena K. Kostousova. On polyhedral control synthesis for dynamical discrete-time systems under uncertainties and state constraints. Discrete and Continuous Dynamical Systems, 2018, 38 (12) : 6149-6162. doi: 10.3934/dcds.2018153

[16]

Yuefen Chen, Yuanguo Zhu. Indefinite LQ optimal control with process state inequality constraints for discrete-time uncertain systems. Journal of Industrial and Management Optimization, 2018, 14 (3) : 913-930. doi: 10.3934/jimo.2017082

[17]

Xiao-Li Hu, Han-Fu Chen. Optimal Adaptive Regulation for Nonlinear Systems with Observation Noise. Journal of Industrial and Management Optimization, 2007, 3 (1) : 155-164. doi: 10.3934/jimo.2007.3.155

[18]

Ziheng Chen, Siqing Gan, Xiaojie Wang. Mean-square approximations of Lévy noise driven SDEs with super-linearly growing diffusion and jump coefficients. Discrete and Continuous Dynamical Systems - B, 2019, 24 (8) : 4513-4545. doi: 10.3934/dcdsb.2019154

[19]

Chaman Kumar. On Milstein-type scheme for SDE driven by Lévy noise with super-linear coefficients. Discrete and Continuous Dynamical Systems - B, 2021, 26 (3) : 1405-1446. doi: 10.3934/dcdsb.2020167

[20]

Xueqin Li, Chao Tang, Tianmin Huang. Poisson $S^2$-almost automorphy for stochastic processes and its applications to SPDEs driven by Lévy noise. Discrete and Continuous Dynamical Systems - B, 2018, 23 (8) : 3309-3345. doi: 10.3934/dcdsb.2018282

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (379)
  • HTML views (358)
  • Cited by (0)

Other articles
by authors

[Back to Top]